# SDR DALA1250151703

- Difficulty date: September 13, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 51,982 hours, 14,429 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MLG WHEEL TIRE NR 7 BLOWN ON TAKEOFF.  REPLACED NR 7 MAIN WHEEL ASSY IAW AMM 32-45-01. .
